# SDR NSVA2011225

- Difficulty date: September 1, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 40,753 hours, 48,699 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Condition: Cracked
- Location: Wing Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT LOWER FAIRING SPAR IS CRACKED AT WS 202.  REFERENCE CONTROL # 193-12.  LT HORIZONTAL STAB HAS 154 DENTS NOT ON FILE OR ENTERED INTO THE DAMAGE LOG.  REFERENCE CONTROL # 193-23.  FOUND PREVIOUS BONDED DOUBLER REPAIR ON LT HORIZONTAL STAB UPPER SKIN NOT ON FILE OR IN DAMAGE LOG.  REF CONTROL # 193-26.
